# SDR SWAA2017020811752

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 67,685 hours, 53,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 2366A
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE LOW PRESSURE.  R&R SLIDE PER MT.
